Alert archive / Missouri / Flash Flood Warnings in 2022

Flash Flood Warning 36, NWS St. Louis, MO

August 9, 2022Saint Francois County, Washington County, Missouri

NWS St. Louis, MO issued this flash flood warning at Aug 9, 2022, 10:41 AM CDT for Saint Francois County, Washington County, Missouri. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2022, 10:41 AM CDT (15:41 UTC)
Expired
Aug 9, 2022, 1:14 PM CDT
In force
3 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

Counties Saint Francois County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 99 km from the middle of the area, began a volume at 15:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 3.7 hours before the alert went out and 293 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2022-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 202 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2022-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -35 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
202 J/kg
Mixed-layer CIN
-157 J/kg
Mixed-layer LCL
979 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-35 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

288 
WGUS53 KLSX 091541
FFWLSX
MOC187-221-091945-
/O.NEW.KLSX.FF.W.0036.220809T1541Z-220809T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service St Louis MO
1041 AM CDT Tue Aug 9 2022

The National Weather Service in St Louis has issued a

* Flash Flood Warning for...
  Southeastern Washington County in east central Missouri...
  West Central Saint Francois County in southeastern Missouri...

* Until 245 PM CDT.

* At 1041 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2.5 inches of 
  rain have fallen. The expected rainfall rate is 1 to 2 inches in 1 
  hour. Additional rainfall amounts of 1 to 2 inches are possible in 
  the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Bismarck, Park Hills and Irondale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3776 9069 3780 9086 3789 9082 3787 9068
      3782 9054 3774 9056

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR

$$

Pfahler
2 follow-up statements
543 
WGUS73 KLSX 091645
FFSLSX

Flash Flood Statement
National Weather Service St Louis MO
1145 AM CDT Tue Aug 9 2022

MOC187-221-091945-
/O.CON.KLSX.FF.W.0036.000000T0000Z-220809T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Saint Francois MO-Washington MO-
1145 AM CDT Tue Aug 9 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 PM CDT THIS 
AFTERNOON FOR SOUTHEASTERN WASHINGTON COUNTY IN EAST CENTRAL 
MISSOURI AND WEST CENTRAL SAINT FRANCOIS COUNTY IN SOUTHEASTERN 
MISSOURI...

At 1145 AM CDT, Doppler radar indicated thunderstorms produced heavy 
rain across the warned area. Between 2 and 4 inches of rain have 
fallen. Flash flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Bismarck, Park Hills and Irondale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3776 9069 3780 9086 3789 9082 3787 9068
      3782 9054 3774 9056

FLASH FLOOD...RADAR INDICATED

$$

Pfahler
788 
WGUS73 KLSX 091814
FFSLSX

Flash Flood Statement
National Weather Service St Louis MO
114 PM CDT Tue Aug 9 2022

MOC187-221-091824-
/O.CAN.KLSX.FF.W.0036.000000T0000Z-220809T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Saint Francois MO-Washington MO-
114 PM CDT Tue Aug 9 2022

...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHEASTERN WASHINGTON 
COUNTY IN EAST CENTRAL MISSOURI AND WEST CENTRAL SAINT FRANCOIS 
COUNTY IN SOUTHEASTERN MISSOURI...

Flood waters have receded and the heavy rain has ended. Flooding is 
no longer expected to pose a threat. Please continue to heed 
remaining road closures.

LAT...LON 3776 9069 3780 9086 3789 9082 3787 9068
      3782 9054 3774 9056

$$

Pfahler

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Aug 9, 6:47 AM CDT, 3 hours 54 minutes earlier.

Area forecast discussion, Aug 9, 6:47 AM CDT, 3 hours 54 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
647 AM CDT Tue Aug 9 2022

.SHORT TERM...  (Through Late Wednesday Afternoon)
Issued at 336 AM CDT Tue Aug 9 2022

Currently, surface observations show that the cold front has passed
through much of the St. Louis metro area and spans the area just
south of the I-70 corridor in Illinois and I-44 corridor in
Missouri. Just north of the front, what is likely a gravity wave
produced by earlier convection in central Missouri is moving
east/northeast and associated with a cluster of showers and
thunderstorms immediately north of the St. Louis metro area. Given
that this cluster of showers and storms is tracking along an
instability gradient characterized by 1,000 J/kg of MUCAPE on the
southern edge of the gradient, I expect this cluster to continue
at its current intensity and trajectory until it exits the CWA in
a couple of hours. This cluster poses a heavy rainfall threat, as
PWAT is a little over 2" and deep warm cloud depths is leading to
rainfall rates of to 3-4" an hour. Fortunately, this cluster has
been progressive enough to limit rainfall at any one location to
approximately 1-2" and is not posing much of a flooding threat.
Therefore, we will allow the current watch to expire at 4am.

Otherwise, weak convergence along and just north of the surface
front will keep the chance for isolated to scattered showers and
perhaps a thunderstorm or two going over areas generally along
and south of the I-70 corridor through the remainder of the
morning and into the early afternoon. Then, model soundings
suggest that capping will diminish enough that scattered surface-
based convection will form along the front in southeastern
Missouri and southwestern Illinois. Weak shear paired with PWAT
around 2" and warm cloud depths of at least 10kft will lead to a
threat of heavy rainfall, with the 00z HREF suggesting generally a
quick 1-2" with isolated locations possibly receiving greater
amounts that could lead to localized flooding. Given the lower
probability of this threat and its isolated nature, an additional
Flood Watch does not appear warranted at this time.

Weak low-level northwesterly flow will advect cooler and drier air
into CWA through today, with temperatures today expected to top out
around 80 degrees - roughly 5-10 degrees below normal. The exception
to this will be portions of far southeastern Missouri south of the
front, where temperatures may climb into the upper 80s.

Tomorrow, an upper-level ridge will amplify over the Rockies and
Great Plains as a trough begins to dig across the eastern U.S. and
keeps the front slowly moving southward. Some guidance suggests that
the front will still be close enough to the CWA to warrant
maintaining a low chance for rain for portions of far southeastern
Missouri and southwestern Illinois. However, I expect that most of
the CWA will remain dry through the day. Weak northerly low-level
flow will keep temperatures cooler relative to this past weekend's
heat, but we will see a slight bump in values compared to today, as
clearer skies will allow for ample surface heating.

Elmore

.LONG TERM...  (Wednesday Night through Monday)
Issued at 336 AM CDT Tue Aug 9 2022

The aforementioned upper-level pattern is expected to hold across
the CONUS through the extended forecast period, as all ensemble
clusters have some flavor of it through early next week. With the
ridge remaining positioned over the western U.S. and northwest flow
aloft over the CWA, daily temperatures will generally be around
climatological normals. Given its proximity to the western ridge,
portions of central Missouri will be warmer, with temperatures
decreasing eastward toward the Mississippi River and into western
Illinois. Shortwaves within the northwest flow will bring day-to-day
variability with temperatures, but there remains very little run-
to-run consistency on their timing and magnitude with the
exception being this Friday.

Then, a shortwave digging southward along the backside of the trough
will send a cold front through the CWA sometime during the day.
Moisture will not have recovered much yet behind the early week
FROPA, so there's little to work with in terms of producing
precipitation, and what few ensemble members that had shown precip
in previous initializations have dwindled greatly in numbers.
Therefore, I've maintained a dry forecast for Friday, but I wouldn't
be surprised if we need to introduce a low chance of rain for
portions of the area in later forecasts. The next potential chance
for rain may come Sunday into Monday as a series of shortwaves
dive southward over the Middle Mississippi and Ohio vallies. There
is much spread on the phasing of these shortwaves, and thus, a
lot of uncertainty in precipitation chances associated with them.
However, the low chance in the forecast over this two day period
seems appropriate. Despite this discussion on rain chances, plenty
of dry time is expected through the extended forecast period.

Elmore

&&

.AVIATION...  (For the 12z TAFs through 12z Wednesday Morning)
Issued at 637 AM CDT Tue Aug 9 2022

A cold front is currently passing through the region, and is
currently just south of the local terminals. Low-level moisture
pooling along the front has led to low clouds impacting most of
the local terminals this morning with MVFR to IFR ceilings. These
lower ceilings are likely to remain just to the south of KCOU and
KJEF through this morning. As for KUIN, KSUS, and KSTL, the low
ceilings currently plaguing the terminals are likely to persist
through the next few hours before gradually improving later this
morning. I can't rule out a brief bout of IFR ceilings at KCPS,
but current satellite imagery suggests that terminal will stay
mostly clear of these impacts. Once ceilings improve to VFR flight
conditions later this morning, confidence is high in these
conditions prevailing through the remainder of the day. Isolated
to scattered showers and thunderstorms are possible again this
afternoon, but confidence is high that these will stay south of
the local terminals.

Elmore

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Aug 9, 3:50 AM CDT, 6 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
350 AM CDT Tue Aug 9 2022

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-100900-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
350 AM CDT Tue Aug 9 2022

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and tonight.

Scattered thunderstorms are expected today primarily along and south
of interstate 70. Thunderstorms will be capable of heavy rainfall.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is a chance for thunderstorms Wednesday over far southeastern
Missouri and southwestern Illinois, and then again over portions of
the area Sunday and Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Elmore

In the hours before

Local storm report, Aug 9, 5:19 AM CDT, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
519 AM CDT TUE AUG 9 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 AM     HEAVY RAIN       3 S HERMANN             38.64N 91.44W
08/09/2022  M1.08 INCH       GASCONADE          MO   COCORAHS

&&

CVKING
Local storm report, Aug 9, 6:26 AM CDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
626 AM CDT TUE AUG 9 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 AM     HEAVY RAIN       SAINT PETERS            38.79N 90.60W
08/09/2022  M1.42 INCH       ST. CHARLES        MO   AMATEUR RADIO

&&

CVKING
Local storm report, Aug 9, 6:32 AM CDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
632 AM CDT TUE AUG 9 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0631 AM     HEAVY RAIN       2 NNE SAINT PETERS      38.81N 90.58W
08/09/2022  M1.49 INCH       ST. CHARLES        MO   COCORAHS

&&

CVKING
Local storm report, Aug 9, 7:40 AM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
740 AM CDT TUE AUG 9 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       4 E ASHLAND             38.77N 92.18W
08/09/2022  M2.04 INCH       BOONE              MO   COCORAHS

            COCORAHS STATION MO-BN-7 ASHLAND 4.2 E.

0700 AM     HEAVY RAIN       2 N TROY                39.01N 90.98W
08/09/2022  M1.94 INCH       LINCOLN            MO   MESONET

            MESONET STATION TRYM7 2.2 N TROY.

0700 AM     HEAVY RAIN       2 NE HECKER             38.32N 89.97W
08/09/2022  M1.70 INCH       ST. CLAIR          IL   MESONET

            MESONET STATION HEKI2 1.8 NE HECKER.

0203 AM     HEAVY RAIN       1 SSE TRUESDALE         38.79N 91.12W
08/09/2022  M1.61 INCH       WARREN             MO   MESONET

            MESONET STATION CW1906 WARRENTON.

0700 AM     HEAVY RAIN       2 ENE JEFFERSON CITY    38.58N 92.15W
08/09/2022  M1.52 INCH       CALLAWAY           MO   CO-OP OBSERVER

            CO-OP OBSERVER STATION JWPM7 2.3 E JEFFERSON
            CITY.

0627 AM     HEAVY RAIN       2 NE SAINT PETERS       38.80N 90.58W
08/09/2022  M1.49 INCH       ST. CHARLES        MO   COCORAHS

            COCORAHS STATION MO-SS-37 ST. PETERS 2.2 NE.

0600 AM     HEAVY RAIN       1 WSW FREDERICKTOWN     37.56N 90.31W
08/09/2022  M1.48 INCH       MADISON            MO   MESONET

            MESONET STATION FRZM7 1.0 W FREDERICKTOWN.

0710 AM     HEAVY RAIN       1 NE SAINT PETERS       38.79N 90.59W
08/09/2022  M1.45 INCH       ST. CHARLES        MO   MESONET

            MESONET STATION STPLT 1 NE SAINT PETERS.

0600 AM     HEAVY RAIN       3 NW JEFFERSON CITY     38.60N 92.22W
08/09/2022  M1.36 INCH       COLE               MO   COCORAHS

            COCORAHS STATION MO-CE-9 JEFFERSON CITY 2.6
            NW.

0604 AM     HEAVY RAIN       RAMSEY                  39.14N 89.11W
08/09/2022  M1.29 INCH       FAYETTE            IL   MESONET

            MESONET STATION RAMSY RAMSEY.

0653 AM     HEAVY RAIN       3 NE JEFFERSON CITY     38.60N 92.15W
08/09/2022  M1.24 INCH       CALLAWAY           MO   ASOS

            ASOS STATION KJEF JEFFERSON CITY.

0700 AM     HEAVY RAIN       6 W WRIGHTS CORNER      39.13N 88.97W
08/09/2022  M1.14 INCH       FAYETTE            IL   CO-OP OBSERVER

            CO-OP OBSERVER STATION KSKI2 6.1 S HERRICK.

0702 AM     HEAVY RAIN       1 E CAHOKIA             38.57N 90.15W
08/09/2022  M1.14 INCH       ST. CLAIR          IL   ASOS

            ASOS STATION KCPS ST LOUIS DOWNTOWN-PARKS
            AIRPORT.

0448 AM     HEAVY RAIN       3 S HERMANN             38.66N 91.43W
08/09/2022  M1.08 INCH       GASCONADE          MO   COCORAHS

            COCORAHS STATION MO-GS-3 HERMANN 3.0 S.

0710 AM     HEAVY RAIN       2 N ALTON               38.94N 90.16W
08/09/2022  M1.03 INCH       MADISON            IL   MESONET

            MESONET STATION ALTIL 2 N ALTON.

0700 AM     HEAVY RAIN       4 E WEST ALTON          38.87N 90.16W
08/09/2022  M1.00 INCH       ST. CHARLES        MO   MESONET

            MESONET STATION ALTI2 MISSISSIPPI RIVER MEL
            PRICE LOCK.

&&
Local storm report, Aug 9, 7:41 AM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
741 AM CDT TUE AUG 9 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 AM     HEAVY RAIN       2 E LAKE SAINT LOUIS    38.79N 90.75W
08/09/2022  M1.46 INCH       ST. CHARLES        MO   MESONET

            MESONET STATION FW9748 LAKE SAINT LOUIS.

&&
Local storm report, Aug 9, 9:51 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
951 AM CDT TUE AUG 9 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       1 NE HICKORY HILL       38.41N 92.35W
08/09/2022  M3.15 INCH       COLE               MO   COCORAHS

            COCORAHS STATION MO-CE-17 EUGENE 4.8 NE.

0800 AM     HEAVY RAIN       3 NW JEFFERSON CITY     38.61N 92.23W
08/09/2022  M2.53 INCH       COLE               MO   COCORAHS

            COCORAHS STATION MO-CE-21 3 SSE OSAGE BEND.

0700 AM     HEAVY RAIN       4 E ASHLAND             38.77N 92.18W
08/09/2022  M2.04 INCH       BOONE              MO   COCORAHS

            COCORAHS STATION MO-BN-7 ASHLAND 4.2 E.

0515 AM     HEAVY RAIN       HAWK POINT              38.97N 91.13W
08/09/2022  M2.00 INCH       LINCOLN            MO   PUBLIC

            STILL RAINING.

0700 AM     HEAVY RAIN       2 N TROY                39.01N 90.98W
08/09/2022  M1.94 INCH       LINCOLN            MO   MESONET

            MESONET STATION TRYM7 2.2 N TROY.

0700 AM     HEAVY RAIN       1 SE MONTGOMERY CITY    38.97N 91.50W
08/09/2022  M1.88 INCH       MONTGOMERY         MO   COCORAHS

            COCORAHS STATION MO-FSA-139 MONTGOMERY CITY
            0.8 SE.

0514 AM     HEAVY RAIN       ST. PETERS              38.78N 90.56W
08/09/2022  M1.83 INCH       ST. CHARLES        MO   PUBLIC

0700 AM     HEAVY RAIN       3 SE SAINT MARTINS      38.56N 92.30W
08/09/2022  M1.70 INCH       COLE               MO   COCORAHS

            COCORAHS STATION MO-CE-7 JEFFERSON CITY 5.9
            W.

0700 AM     HEAVY RAIN       2 NE HECKER             38.32N 89.97W
08/09/2022  M1.70 INCH       ST. CLAIR          IL   MESONET

            MESONET STATION HEKI2 1.8 NE HECKER.

0800 AM     HEAVY RAIN       2 NE HECKER             38.32N 89.97W
08/09/2022  M1.70 INCH       ST. CLAIR          IL   MESONET

            MESONET STATION HEKI2 1.8 NE HECKER.

0700 AM     HEAVY RAIN       2 NNE O'FALLON          38.81N 90.70W
08/09/2022  M1.66 INCH       ST. CHARLES        MO   COCORAHS

            COCORAHS STATION MO-SS-54 O'FALLON 1.9 NNE.

0203 AM     HEAVY RAIN       1 SSE TRUESDALE         38.79N 91.12W
08/09/2022  M1.61 INCH       WARREN             MO   MESONET

            MESONET STATION CW1906 WARRENTON.

0830 AM     HEAVY RAIN       1 NNE BIG SPRING        38.81N 91.48W
08/09/2022  M1.61 INCH       MONTGOMERY         MO   MESONET

            MESONET STATION CW4480 BIG SPRING.

0700 AM     HEAVY RAIN       2 ENE JEFFERSON CITY    38.58N 92.15W
08/09/2022  M1.52 INCH       CALLAWAY           MO   CO-OP OBSERVER

            CO-OP OBSERVER STATION JWPM7 2.3 E JEFFERSON
            CITY.

0627 AM     HEAVY RAIN       2 NE SAINT PETERS       38.80N 90.58W
08/09/2022  M1.49 INCH       ST. CHARLES        MO   COCORAHS

            COCORAHS STATION MO-SS-37 ST. PETERS 2.2 NE.

0631 AM     HEAVY RAIN       2 NNE SAINT PETERS      38.81N 90.58W
08/09/2022  M1.49 INCH       ST. CHARLES        MO   COCORAHS

0600 AM     HEAVY RAIN       1 WSW FREDERICKTOWN     37.56N 90.31W
08/09/2022  M1.48 INCH       MADISON            MO   MESONET

            MESONET STATION FRZM7 1.0 W FREDERICKTOWN.

0728 AM     HEAVY RAIN       2 E LAKE SAINT LOUIS    38.79N 90.75W
08/09/2022  M1.46 INCH       ST. CHARLES        MO   MESONET

            MESONET STATION FW9748 LAKE SAINT LOUIS.

0838 AM     HEAVY RAIN       2 E LAKE SAINT LOUIS    38.79N 90.75W
08/09/2022  M1.46 INCH       ST. CHARLES        MO   MESONET

            MESONET STATION FW9748 LAKE SAINT LOUIS.

0710 AM     HEAVY RAIN       1 NE SAINT PETERS       38.79N 90.59W
08/09/2022  M1.45 INCH       ST. CHARLES        MO   MESONET

            MESONET STATION STPLT 1 NE SAINT PETERS.

0840 AM     HEAVY RAIN       1 NE SAINT PETERS       38.79N 90.59W
08/09/2022  M1.45 INCH       ST. CHARLES        MO   MESONET

            MESONET STATION STPLT 1 NE SAINT PETERS.

0700 AM     HEAVY RAIN       1 NNW O'FALLON          38.80N 90.71W
08/09/2022  M1.44 INCH       ST. CHARLES        MO   COCORAHS

            COCORAHS STATION MO-SS-7 O'FALLON 0.9 NNW.

0625 AM     HEAVY RAIN       SAINT PETERS            38.79N 90.60W
08/09/2022  M1.42 INCH       ST. CHARLES        MO   AMATEUR RADIO

0600 AM     HEAVY RAIN       3 NW JEFFERSON CITY     38.60N 92.22W
08/09/2022  M1.36 INCH       COLE               MO   COCORAHS

            COCORAHS STATION MO-CE-9 JEFFERSON CITY 2.6
            NW.

0700 AM     HEAVY RAIN       3 SW FULTON             38.82N 92.00W
08/09/2022  M1.33 INCH       CALLAWAY           MO   COCORAHS

            COCORAHS STATION MO-FSA-027 FULTON 3.4 SW.

0839 AM     HEAVY RAIN       POTOSI                  37.94N 90.79W
08/09/2022  M1.33 INCH       WASHINGTON         MO   MESONET

            MESONET STATION POTSI POTOSI.

0800 AM     HEAVY RAIN       3 NNE O'FALLON          38.82N 90.70W
08/09/2022  M1.30 INCH       ST. CHARLES        MO   COCORAHS

            COCORAHS STATION MO-SS-42 O'FALLON 2.6 NNE.

0604 AM     HEAVY RAIN       RAMSEY                  39.14N 89.11W
08/09/2022  M1.29 INCH       FAYETTE            IL   MESONET

            MESONET STATION RAMSY RAMSEY.

0800 AM     HEAVY RAIN       3 W POTOSI              37.93N 90.84W
08/09/2022  M1.27 INCH       WASHINGTON         MO   COCORAHS

            COCORAHS STATION MO-WS-2 POTOSI 3.2 W.

0830 AM     HEAVY RAIN       2 NNW SHIRLEY           37.95N 90.93W
08/09/2022  M1.27 INCH       WASHINGTON         MO   MESONET

            MESONET STATION DW7440 POTOSI.

0700 AM     HEAVY RAIN       1 ESE SAINT CHARLES     38.78N 90.50W
08/09/2022  M1.25 INCH       ST. CHARLES        MO   CO-OP OBSERVER

            CO-OP OBSERVER STATION SCHM7 1.0 SE SAINT
            CHARLES.

0800 AM     HEAVY RAIN       6 W WRIGHTS CORNER      39.13N 88.97W
08/09/2022  M1.25 INCH       FAYETTE            IL   CO-OP OBSERVER

            CO-OP OBSERVER STATION KSKI2 6.1 S HERRICK.

0653 AM     HEAVY RAIN       3 NE JEFFERSON CITY     38.60N 92.15W
08/09/2022  M1.24 INCH       CALLAWAY           MO   ASOS

            ASOS STATION KJEF JEFFERSON CITY.

0753 AM     HEAVY RAIN       3 NE JEFFERSON CITY     38.60N 92.15W
08/09/2022  M1.24 INCH       CALLAWAY           MO   ASOS

            ASOS STATION KJEF JEFFERSON CITY.

0700 AM     HEAVY RAIN       1 SW FLINT HILL         38.84N 90.88W
08/09/2022  M1.23 INCH       ST. CHARLES        MO   COCORAHS

            COCORAHS STATION MO-SS-24 WENTZVILLE 2.0
            NNW.

0830 AM     HEAVY RAIN       2 N TROY                39.01N 90.98W
08/09/2022  M1.17 INCH       LINCOLN            MO   MESONET

            MESONET STATION TRYM7 2.2 N TROY.

0837 AM     HEAVY RAIN       DU BOIS                 38.22N 89.22W
08/09/2022  M1.17 INCH       WASHINGTON         IL   MESONET

            MESONET STATION DW4351 DUBOIS.

0700 AM     HEAVY RAIN       LAKE MYKEE              38.68N 92.10W
08/09/2022  M1.16 INCH       CALLAWAY           MO   COCORAHS

            COCORAHS STATION MO-CW-12 HOLTS SUMMIT 2.5
            NNE.

0700 AM     HEAVY RAIN       6 W WRIGHTS CORNER      39.13N 88.97W
08/09/2022  M1.14 INCH       FAYETTE            IL   CO-OP OBSERVER

            CO-OP OBSERVER STATION KSKI2 6.1 S HERRICK.

0702 AM     HEAVY RAIN       1 E CAHOKIA             38.57N 90.15W
08/09/2022  M1.14 INCH       ST. CLAIR          IL   ASOS

            ASOS STATION KCPS ST LOUIS DOWNTOWN-PARKS
            AIRPORT.

0700 AM     HEAVY RAIN       1 SSW SAINT PETERS      38.77N 90.61W
08/09/2022  M1.13 INCH       ST. CHARLES        MO   COCORAHS

            COCORAHS STATION MO-SS-41 ST. PETERS 0.7
            SSW.

0448 AM     HEAVY RAIN       3 S HERMANN             38.66N 91.43W
08/09/2022  M1.08 INCH       GASCONADE          MO   COCORAHS

            COCORAHS STATION MO-GS-3 HERMANN 3.0 S.

0518 AM     HEAVY RAIN       3 S HERMANN             38.64N 91.44W
08/09/2022  M1.08 INCH       GASCONADE          MO   COCORAHS

0839 AM     HEAVY RAIN       SAINT PETERS            38.77N 90.61W
08/09/2022  M1.07 INCH       ST. CHARLES        MO   MESONET

            MESONET STATION AV782 SAINT PETERS.

0710 AM     HEAVY RAIN       2 N ALTON               38.94N 90.16W
08/09/2022  M1.03 INCH       MADISON            IL   MESONET

            MESONET STATION ALTIL 2 N ALTON.

0840 AM     HEAVY RAIN       2 N ALTON               38.94N 90.16W
08/09/2022  M1.03 INCH       MADISON            IL   MESONET

            MESONET STATION ALTIL 2 N ALTON.

0835 AM     HEAVY RAIN       1 SSW SAINT CHARLES     38.78N 90.52W
08/09/2022  M1.02 INCH       ST. CHARLES        MO   MESONET

            MESONET STATION FW8062 SAINT CHARLES.

0700 AM     HEAVY RAIN       GLENDALE                38.60N 90.38W
08/09/2022  M1.00 INCH       ST. LOUIS          MO   COCORAHS

            COCORAHS STATION MO-SL-74 GLENDALE 0.3 NE.

0700 AM     HEAVY RAIN       4 E WEST ALTON          38.87N 90.16W
08/09/2022  M1.00 INCH       ST. CHARLES        MO   MESONET

            MESONET STATION ALTI2 MISSISSIPPI RIVER MEL
            PRICE LOCK.

&&

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 9:07 AM CDTAreal Flood AdvisoryLSXWashington3 hr
Aug 9, 10:07 AM CDTAreal Flood AdvisoryLSXSaint Francois, Washington3 hr

Nearby

Flash Flood Warnings in Missouri, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.